Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On projections of arbitrary lattices

Full text
Campello, Antonio [1] ; Strapasson, Joao [2] ; Costa, Sueli I. R. [1]
Total Authors: 3
[1] Univ Estadual Campinas, Inst Math Stat & Comp Sci, BR-13083859 Campinas, SP - Brazil
[2] Univ Estadual Campinas, Sch Appl Sci, BR-13484350 Limeira, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Linear Algebra and its Applications; v. 439, n. 9, p. 2577-2583, NOV 1 2013.
Web of Science Citations: 1

In this paper we prove that given any two point lattices Lambda(1) subset of R-n and Lambda(2) subset of Rn-k, there is a set of k vectors [v(1), ..., v(k)) subset of Lambda(1) such that Lambda(2) is, up to similarity, arbitrarily close to the projection of Lambda(1) onto the orthogonal complement of the subspace spanned by [v(1), ..., v(k)]. This result extends the main theorem of Sloane et al. (2011) {[}1] and has applications in communication theory. (C) 2013 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 11/22044-4 - Lattices and codes: perspectives in cryptography
Grantee:Antonio Carlos de Andrade Campello Junior
Support Opportunities: Scholarships in Brazil - Doctorate (Direct)
FAPESP's process: 11/01096-6 - Discrete mathematics: lattices, codes and cryptography
Grantee:João Eloir Strapasson
Support Opportunities: Regular Research Grants